Alert archive / West Virginia / Flash Flood Warnings in 2013
Flash Flood Warning 10, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jun 17, 2013, 10:09 PM EDT for Raleigh County, West Virginia. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2013, 10:09 PM EDT (02:09 UTC)
- Expired
- Jun 18, 2013, 1:15 AM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
County Raleigh County, WV
The radar
The Charleston,WV radar (KRLX), 71 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 10:12 PM EDT | FLASH FLOOD | Beckley, WV | HAM OPERATOR REPORTS WATER OVER THE TOP OF CAR WITH OCCUPANTS RESCUED IN SPRAGUE ALONG ROBERT C BYRD DR. |
| Jun 17, 10:19 PM EDT | FLASH FLOOD | Beckley, WV | TREE DOWN ACROSS FITZPATRICK RD IN SOUTHERN BECKLEY. |
| Jun 17, 10:27 PM EDT | FLASH FLOOD | Beckley, WV | TREE DOWN ACROSS RAHLEIGH RIDGE RD IN BECKLEY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 2.2 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 221 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 1297 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
019 WGUS51 KRLX 180209 FFWRLX WVC081-180515- /O.NEW.KRLX.FF.W.0010.130618T0209Z-130618T0515Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CHARLESTON WV 1009 PM EDT MON JUN 17 2013 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL RALEIGH COUNTY IN WEST VIRGINIA... THIS INCLUDES THE CITY OF BECKLEY... * UNTIL 115 AM EDT * AT 1004 PM EDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. THIS INCLUDED FLOODING ALONG SEVERAL ROADS IN THE VICINITY OF BECKLEY AND SPRAGUE...INCLUDING NEBRASKA AVE...PRINCE STREET AND HILL STREET. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STANAFORD AND PROSPERITY PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CHARLESTON. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY. YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...NWSRLX. && LAT...LON 3781 8129 3786 8121 3779 8112 3777 8125 $$ 14
2 follow-up statements
433 WGUS71 KRLX 180330 FFSRLX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 1130 PM EDT MON JUN 17 2013 WVC081-180515- /O.CON.KRLX.FF.W.0010.000000T0000Z-130618T0515Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RALEIGH WV- 1130 PM EDT MON JUN 17 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM EDT FOR CENTRAL RALEIGH COUNTY... LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PROSPERITY PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. TURN AROUND DON'T DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY. YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...NWSRLX. && LAT...LON 3781 8129 3786 8121 3779 8112 3777 8125 $$ 14
751 WGUS71 KRLX 180428 FFSRLX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 1228 AM EDT TUE JUN 18 2013 WVC081-180438- /O.CAN.KRLX.FF.W.0010.000000T0000Z-130618T0515Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RALEIGH WV- 1228 AM EDT TUE JUN 18 2013 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL RALEIGH COUNTY... THE FLASH FLOOD WARNING HAS BEEN CANCELLED AS HEAVY RAIN IS NO LONGER EXPECTED. HOWEVER...EXCESS RUNOFF MAY ALLOW STREAMS AND CREEKS TO RISE A LITTLE BEFORE THEY START TO RECEDE. TURN AROUND DON'T DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY. YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...NWSRLX. LAT...LON 3781 8129 3786 8121 3779 8112 3777 8125 $$ 08
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 8:09 PM EDT, 2 hours earlier.
Area forecast discussion, Jun 17, 8:09 PM EDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 809 PM EDT MON JUN 17 2013 .SYNOPSIS... AN UPPER LEVEL TROUGH APPROACHES FROM THE LOWER OHIO VALLEY OVERNIGHT AND CROSSES TUESDAY. ANOTHER APPROACHES FROM THE NORTHWEST AND CROSSES TUESDAY NIGHT...PUSHING A COLD FRONT THROUGH. && .NEAR TERM /THROUGH TUESDAY/... 8 PM UPDATE... INCREASED POPS IN THE S OVERNIGHT IN RESPONSE TO SYSTEM APPROACHING FROM THE LOWER OHIO VALLEY. PREV DISCN... TRICKY FORECAST WITH WARM MOIST MODERATELY UNSTABLE WSW FLOW BUT THE LACK OF ANY WELL DEFINED FORCING MECHANISMS TO TRIGGER OR FOCUS CONVECTION. THE VERY WEAK BOUNDARY WHICH DROPPED SOUTH ACROSS THE FORECAST AREA THIS AFTERNOON REMAINS OVER THE SOUTHERN MOST COUNTIES BUT OTHERWISE SUNSHINE AND OROGRAPHIC EFFECTS WILL DRIVE WHICH AREAS HAVE A BETTER CHANCE AT SHOWERS OR THUNDERSTORMS. BASED ON THIS HAVE GONE WITH SCATTERED COVERAGE OVER THE SOUTHERN AREAS AS WELL AS THE EASTERN MOUNTAIN COUNTIES AND ISOLATED ELSEWHERE. THIS ACTIVITY SHOULD TAPER OFF QUICKLY AROUND SUNSET. POPS WILL INCREASE AGAIN FROM THE WEST OVERNIGHT AS TWO FEATURES APPROACH THE AREA. ONE WAVE FROM THE WEST SOUTHWEST THAT WILL BRUSH OVER THE SOUTHERN AREA AND THE FRONTAL BOUNDARY FROM THE WEST NORTHWEST. NEITHER FEATURE IS PARTICULARLY STRONG BUT COMBINATION FOR WILL MAKE FOR A FAIRLY DAMP DAY TUESDAY. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/... SECONDARY S/W TROF AND VORT MAX WILL CROSS TUE NIGHT AND WILL HELP TO PUSH THE FRONT THRU. WILL LINGER POPS UNTIL THIS FEATURE PASSES WED MORNING. DRIER AIR WILL FILTER IN WITH SFC HIGH TAKING CONTROL LATER WED AND THU. WILL ALLOW FOR SOME CHC POPS IN MTNS THOUGH FOR POTENTIAL DIURNAL DRIVE SHRA/TSRA AS WEAK SE LLVL FLOW DEVELOPS. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... WILL BE LOOKING FOR A DRIER PATTERN TO SETTLE IN THRU LATE WEEK AND AT LEAST FIRST HALF OF WEEKEND. EXCEPTION IS THE MTNS WHERE A FEW SHRA/TSRA POSSIBLE EACH AFTN AS A LEE SIDE TROF SETS UP IN CONJUNCTION WITH LLVL SE FLOW AND DIFF HEATING. A S/W TROF WILL TRY TO BEAT DOWN UPR RIDGE JUST AS IT TRIES TO BUILD E INTO AREA LATE SUNDAY INTO MONDAY. HAVE CARRIED SOME CHC POPS WITH THIS AT THIS DISTANCE. TEMPS WARM UP TO 2 TO 4 DEGREES ABV NORMAL...ESPECIALLY AT NIGHT AT THE MUGGIES BEGIN TO TAKE OVER. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... LESS STRATUS AND MORE FOG IS EXPECTED TONIGHT COMPARED WITH LAST NT. THE FOG WILL BE MOSTLY MVFR...WITH IFR MOST LIKELY AT EKN. A SYSTEM APPROACHING FROM THE LOWER OHIO VALLEY WILL KEEP OR INCREASE STRATOCU IN THE AREA OVERNIGHT...WITH SHOWERS AND THUNDERSTORMS INCREASING IN COVERAGE FROM THE SW. THIS MAY CAUSE THE FOG TO START LIFTING BEFORE DAYBREAK. SHOWERS AND THUNDERSTORMS ARE LIKELY ON TUE...WITH MVFR CONDITIONS CODED...ESPECIALLY S. IFR ALONG WITH BRIEF GUSTY WINDS ARE POSSIBLE UNDER ANY THUNDERSTORM. SFC FLOW WILL REMAIN LIGHT AND VARIABLE WHILE LIGHT W FLOW ALOFT BECOMES LIGHT NE ON TUE. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z WEDNESDAY... FORECAST CONFIDENCE...MEDIUM. ALTERNATE SCENARIOS: MAY NOT GET THE MIST/FOG TONIGHT DUE TO HIGHER LEVEL CLOUD COVER. ALSO MID TO LOW LEVEL STRATUS DECK MIGHT REFORM OVERNIGHT WHICH WOULD BRING MVFR TO IFR CEILINGS BUT KEEP VISIBILITIES HIGHER. PRECIPITATION COMING IN FROM THE SW MAY OR MAY NOT ALLOW FOG TO LIFT AND CONDITIONS TO IMPROVE PRIOR TO SPREADING OVER THE AREA EARLY TUE MORNING. CONDITIONS WITH THE PRECIPITATION TUE MAY ALSO VARY. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE TUE 06/18/13 UTC 1HRLY 00 01 02 03 04 05 06 07 08 09 10 11 EDT 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07 CRW CONSISTENCY H H H H H H H H L L L L HTS CONSISTENCY H H H H H M H L L L L L BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY H H H H H H L L L L L L PKB CONSISTENCY H H H H H H M H L L L L CKB CONSISTENCY H H H H H H H H L L L L AFTER 00Z WEDNESDAY... IFR AT TIMES IN FOG AND / OR LOW CLOUDS TUE NT AS THE SHOWERS AND THUNDERSTORMS MOVE OUT OF THE AREA. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...TRM NEAR TERM...TRM/JR SHORT TERM...30 LONG TERM...30 AVIATION...TRM
Hazardous weather outlook, Jun 17, 4:20 AM EDT, 17 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 420 AM EDT MON JUN 17 2013 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-180830- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 420 AM EDT MON JUN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A COLD FRONT AND DAYTIME HEATING COULD RESULT IN A FEW STRONG STORMS ON TUESDAY. SOME OF THESE STORMS COULD PRODUCE GUSTY WINDS...SMALL HAIL AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 17, 7:32 PM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
732 PM EDT MON JUN 17 2013
KYZ102-180030-
CARTER KY-
732 PM EDT MON JUN 17 2013
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CARTER COUNTY...
AT 730 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF GRAYSON LAKE STATE PARK...MOVING NORTHEAST AT 15 MPH.
THIS STORM WILL PRODUCE HAIL UP TO NICKEL SIZE. VERY HEAVY RAIN WILL
FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR WILLARD AROUND 750 PM.
YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3830 8299 3820 8287 3817 8293 3817 8298
3819 8302 3818 8306 3821 8309 3823 8309
14Local storm report, Jun 17, 8:45 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
845 PM EDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM HEAVY RAIN 2 WSW CLINTWOOD 37.14N 82.49W
06/17/2013 M1.25 INCH DICKENSON VA CO-OP OBSERVER
COOP OBSERVER REPORTED 1.25 OF RAIN IN 45MIN.
&&
EVENT NUMBER RLX1300642
JMSpecial weather statement, Jun 17, 8:48 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
848 PM EDT MON JUN 17 2013
WVZ035-180145-
RALEIGH WV-
848 PM EDT MON JUN 17 2013
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL RALEIGH COUNTY...
AT 843 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF BECKLEY...MOVING EAST AT 5 MPH.
THIS STORM WILL PRODUCE SMALL HAIL. VERY HEAVY RAIN WILL FALL FROM
THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL
ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL STAY OVER MAINLY RURAL AREAS OF EAST CENTRAL RALEIGH
COUNTY.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 NEAR BECKLEY
BETWEEN MILE MARKERS 122 AND 137...THE WEST VIRGINIA TURNPIKE BETWEEN
MILE MARKERS 32 AND 37.
YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3767 8118 3779 8115 3779 8091 3778 8089
3776 8089 3775 8092 3772 8088 3769 8087
3767 8089 3770 8091 3771 8096 3765 8104
14Local storm report, Jun 17, 9:41 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
941 PM EDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM HEAVY RAIN BEAVER 37.74N 81.15W
06/17/2013 U0.00 INCH RALEIGH WV PUBLIC
HEAVY RAINFALL LED TO ROCKS SLIDING ACROSS THE ROAD ON
RABBIT RUN NEAR BLUE JAY.
&&
EVENT NUMBER RLX1300643
JMLocal storm report, Jun 17, 10:04 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1004 PM EDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 PM FLASH FLOOD BECKLEY 37.79N 81.19W
06/17/2013 RALEIGH WV PUBLIC
HIGH WATER REPORTED TO BE OVER THE ROAD AND WALLS
REACHING PEOPLES DECKS AT NEBRASKA AVE AND PRINCE ST.
&&
EVENT NUMBER RLX1300644
JMLocal storm report, Jun 17, 10:05 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1005 PM EDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 PM FLASH FLOOD BECKLEY 37.79N 81.19W
06/17/2013 RALEIGH WV PUBLIC
FAST MOVING WATER OVER THE ROAD ON HILL ST IN BECKLEY.
&&
EVENT NUMBER RLX1300645
JMThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:48 PM EDT | Special Weather Statement | RLX | Summers | 57 min |
| Jun 17, 9:14 PM EDT | Flash Flood Warning | RLX | Raleigh | 3 hr |
| Jun 18, 1:28 AM EDT | Special Weather Statement | RLX | Cabell, Lincoln | 62 min |
| Jun 18, 2:14 AM EDT | Special Weather Statement | RLX | Boone, Kanawha | 61 min |
| Jun 18, 3:18 AM EDT | Special Weather Statement | RLX | Clay | 57 min |
| Jun 18, 4:15 AM EDT | Special Weather Statement | RLX | Calhoun, Gilmer | 60 min |
| Jun 18, 8:36 AM EDT | Flash Flood Warning | RLX | Roane | 3 hr |
| Jun 18, 9:54 AM EDT | Special Weather Statement | RLX | Calhoun, Gilmer, Pleasants, Ritchie, Wirt, Wood | 111 min |
| Jun 18, 11:17 AM EDT | Special Weather Statement | RLX | Barbour, Doddridge, Harrison, Taylor, Tyler | 118 min |
| Jun 18, 11:36 AM EDT | Special Weather Statement | RLX | Pleasants, Wood | 114 min |
| Jun 18, 3:44 PM EDT | Flash Flood Watch | RLX | Barbour, Braxton, Calhoun, Doddridge, Gilmer, Harrison and 10 more | 6 hr |
Nearby
Flash Flood Warnings in West Virginia, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.